Advertisement

algebra universalis

, Volume 37, Issue 4, pp 403–421 | Cite as

A Hamiltonian property for nilpotent algebras

  • K.A. Kearnes

Abstract.

In this paper we show that any finite algebra A satisfying a weak left nilpotence condition has the property that all maximal subuniverses are congruence blocks. Conversely, if every subalgebra of A 2 has the property that all maximal subuniverses are congruence blocks, then A satisfies the aforementioned nilpotence condition.

Keywords

Finite Algebra Nilpotent Algebra Hamiltonian Property Nilpotence Condition Congruence Block 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 1997

Authors and Affiliations

  • K.A. Kearnes
    • 1
  1. 1.1498 N. Timberline Dr., Fayetteville, AR 72704, U.S.A.US

Personalised recommendations